Stochastic integral equations without probability

T. Mikosch, R. Norvaisa

Research output: Contribution to journalArticleAcademicpeer-review

26 Citations (Scopus)
415 Downloads (Pure)


A pathwise approach to stochastic integral equations is advocated. Linear extended Riemann-Stieltjes integral equations driven by certain stochastic processes are solved. Boundedness of the p-variation for some 0 <p <2 is the only condition on the driving stochastic process. Typical examples of such processes are infinite-variance stable Lévy motion, hyperbolic Lévy motion, normal inverse Gaussian processes, and fractional Brownian motion. The approach used in the paper is based on a chain rule for the composition of a smooth function and a function of bounded p-variation with 0 <p <2.
Original languageEnglish
Pages (from-to)401-434
Issue number3
Publication statusPublished - 2000


Dive into the research topics of 'Stochastic integral equations without probability'. Together they form a unique fingerprint.

Cite this